# SDR DALA2020092703180

- Difficulty date: September 26, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 66,784 hours, 26,118 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PUNCTURE OUTBOARD RIB AND BROKEN LOWER SKIN ON LT ELEVATOR OUTOARD EDGE.  LT ELEVATOR OUTBOARD EDGE SKIN WAS REPAIRED, PER B-737-800 SRM 51-70-05-2R-10 PARAGRAPH 4 A TO H (IN REFERENCE B737-800 SRM 55-20-01-2R-1 PAR 4 D TABLE 202).  LT ELEVATOR OUTBOARD CLOSURE RIB WAS REPAIRED, PER B-737-800 SRM 51-70-05-2R-10.
